Advertisement

Third Hankel Determinants for Subclasses of Univalent Functions

  • Paweł ZaprawaEmail author
Open Access
Article

Abstract

The main aim of this paper is to discuss the third Hankel determinants for three classes: \(S^*\) of starlike functions, \(\mathcal {K}\) of convex functions and \(\mathcal {R}\) of functions whose derivative has a positive real part. Moreover, the sharp results for twofold and threefold symmetric functions from these classes are obtained.

Keywords

Hankel determinant starlike functions convex functions n-fold symmetric functions 

Mathematics Subject Classification

30C50 

References

  1. 1.
    Babalola, K.O.: On \(H_3(1)\) Hankel determinants for some classes of univalent functions. In: Dragomir, S.S., Cho, J.Y. (eds.) Inequality Theory and Applications, vol. 6, pp. 1–7. Nova Science Publishers, New York (2010)Google Scholar
  2. 2.
    Hayami, T., Owa, S.: Generalized Hankel determinant for certain classes. Int. J. Math. Anal. 4(52), 2573–2585 (2010)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Janteng, A., Halim, S.A., Darus, M.: Coefficient inequality for a function whose derivative has a positive real part. J. Inequal. Pure Appl. Math. 7(2), 1–5 (2006)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Janteng, A., Halim, S.A., Darus, M.: Hankel determinant for starlike and convex functions. Int. J. Math. Anal. 1(13), 619–625 (2007)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Lee, S.K., Ravichandran, V., Supramaniam, S.: Bounds for the second Hankel determinant of certain univalent functions. J. Inequal. Appl. (2013). Art. 281. doi: 10.1186/1029-242X-2013-281
  6. 6.
    Libera, R.J., Zotkiewicz, E.J.: Early coefficients of the inverse of a regular convex function. Proc. Am. Math. Soc. 85, 225–230 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Liu, M.S., Xu, J.F., Yang, M.: Upper bound of second Hankel determinant for certain subclasses of analytic functions. Abstr. Appl Anal. (2014). Art. 603180. doi: 10.1155/2014/603180
  8. 8.
    Livingston, A.E.: The coefficients of multivalent close-to-convex functions. Proc. Am. Math. Soc. 21, 545–552 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ma, W.: Generalized Zalcman conjecture for starlike and typically real functions. J. Math. Anal. Appl. 234(1), 328–339 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Noonan, J.W., Thomas, D.K.: On the Hankel determinants of areally mean p-valent functions. Proc. Lond. Math. Soc. 3(25), 503–524 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Pommerenke, C.: On the coefficients and Hankel determinants of univalent functions. Proc. Lond. Math. Soc. 3(41), 111–122 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Pommerenke, C.: On the Hankel determinants of univalent functions. Mathematika 14, 108–112 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Pommerenke, C.: Univalent functions. Vandenhoeck and Ruprecht, Göttingen (1975)zbMATHGoogle Scholar
  14. 14.
    Raza, M., Malik, S.N.: Upper bound of third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli. J Inequal. Appl. (2013). Art. 412. doi: 10.1186/1029-242X-2013-412
  15. 15.
    Selvaraj, C., Kumar, T.R.K.: Second Hankel determinant for certain classes of analytic functions. Int. J. Appl. Math. 28(1), 37–50 (2015)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Vamshee Krishna, D., RamReddy, T.: Hankel determinant for starlike and convex functions of order alpha. Tbil. Math. J. 5, 65–76 (2012)Google Scholar
  17. 17.
    Vamshee Krishna, D., Venkateswarlua, B., RamReddy, T.: Third Hankel determinant for bounded turning functions of order alpha. J. Niger. Math. Soc. 34, 121–127 (2015)Google Scholar
  18. 18.
    Vamshee Krishna, D., Venkateswarlua, B., RamReddy, T.: Third Hankel determinant for certain subclass of p-valent functions. Complex Var. Elliptic Equ. (2015). Available from http://dx.doi.org/10.1080/17476933.2015.1012162
  19. 19.
    Zaprawa, P.: Second Hankel determinants for the class of typically real functions. Abstr. Appl. Anal. (2016). Art. 3792367. doi: 10.1155/2016/3792367

Copyright information

© The Author(s) 2016

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Mechanical EngineeringLublin University of TechnologyLublinPoland

Personalised recommendations